The South Carolina Association of Cosmetology Schools strives to offer top quality information and education for licensed instructors of Cosmetology, Nail Technology and Esthetics!

 



2016 Instructor Continuing Education

Attend
Saturday, Septembeer 24 and Sunday, September 25, 2016
or
Sunday, September 25, 2016 (for all 12 hours)

We have a New Location This Year!

Hilton Garden Inn
Columbia/Harbison
434 Columbiana Drive
Columbia, SC
803-407-6640
Reserve your room by

Aug 23rd for a great rate.
Room Rates $95.00 plus taxes


Classes are still $155.00 Before September 10, 2016
and
$180.00 After September 10, 2016, or at-the-door

 

Pay online or mail in your check!

 

Online Registration
Two Days of Classes   One Day of Classes
I am a Licensed instructor of
Professional License Number
Last 4 Digits of SSN
 
I am a Licensed instructor of
Professional License Number
Last 4 Digits of SSN

 

CLICK HERE for a printable registration for that you can complete and mail in.

 

Cost of the class? $155.00 Before September 10, 2016
$180.00 After September 10, 2016 or at the door
(Payments at the door must be cash, money order or cashier’s check)

Have a chance to network with some great people!



 

Check back soon!




South Carolina Association of Cosmetology Schools
SCACS Instructor Seminar 2016
Class Agenda
September 24, 2016 to September 25, 2016


Saturday, September 24, 2016

8:00 – 8:30 Registration and Sign In
8:30 – 8:45 Welcome; Introductions; Rules of the day; Class Procedures and Agenda explanation; Introduction to morning session and Instructor(s); Industry, Laws and Regulations update and/or Cosmetology State Board updates; Safety and Sanitation Information Updates, OSHA updates. It is noted that this segment may be lengthened as needed depending on the amount of time needed for current updates. In that event, the day’s lesson would be adjusted accordingly.
8:45 – 10:15

One or more of the following: New techniques in cuts, colors and/or styling techniques for students; Long Hair Styling; Manicuring and/or Pedicuring and Related Services; Esthetics: Skin Care, Makeup and Facials; Artificial Hair Pieces, Extensions and Techniques, Hair Removal; Business Techniques, Teaching Salon Management Strategies (including marketing strategies in today’s media world, as well as the importance of joining professional organizations that will promote the industry), Adding fun to the workplace or classroom, Various methods of teaching to include recognizing Learner styles, Building and Maximizing Leadership Skills; Determining if Your Students are Industry Ready; Promoting Learner Responsibility; Classroom Management; Motivational topics; Inspiring students to Continue their Education; Promoting Learner Responsibility; Effectively Teaching Safety and Sanitation in the Workplace, Domestic Violence and Abuse Awareness and Professional Ethics. Interactive learning and class participation will be used as much as possible throughout the day.

10:15 – 10:30  Break
10:30 – 12:30 Instructor change and continuation of one or more of the listed topics
12:30 – 1:30 Lunch
1:30 – 3:00 Change of Instructor and Afternoon session consisting of one or more of the subjects listed above
3:00 – 3:15 Break
3:15 – 4:00 Change of Instructor and continuation and completion of the afternoon session consisting of one or more of the subjects listed above

 


Sunday, September 25, 2016

8:00 – 8:30 Registration and Sign In
8:30 – 8:45 Welcome; Introductions; Rules of the day; Agenda explanation; Introduction to morning session; Industry, Laws and Regulations update. It is noted that this segment may be lengthened as needed depending on the amount of time needed for current updates. In that event, the day’s lesson would be adjusted accordingly.
8:45 – 10:30 One or more of the following: New techniques in cuts, colors and/or styling techniques for students; Long Hair Styling; Manicuring and/or Pedicuring and Related Services; Esthetics: Skin Care, Makeup and Facials; Artificial Hair Pieces, Extensions and Techniques, Hair Removal; Business Techniques, Teaching Salon Management Strategies (including marketing strategies in today’s media world, as well as the importance of joining professional organizations that will promote the industry), Adding fun to the workplace or classroom, Various methods of teaching to include recognizing Learner styles, Building and Maximizing Leadership Skills; Determining if Your Students are Industry Ready; Promoting Learner Responsibility; Classroom Management; Motivational topics; Inspiring students to Continue their Education; Promoting Learner Responsibility; Effectively Teaching Safety and Sanitation in the Workplace and Professional Ethics. Interactive learning and class participation will be used as much as possible throughout the day.
10:30 – 10:45 Break
10:45 – 12:30 Continuation of one or more of the listed topics
12:30 – 1:30 Lunch with Speaker
1:30 – 2:45 Continuing of one or more of the listed topics
2:45 – 3:00 Separation of groups: Those who attended on Saturday and will be completing their 12 hours today will be directed to a different area in order to complete their class evaluations and verification of attendance forms. They will be dismissed at that time. Those continuing will take a Break.
3:00 – 6:00 Change of Instructor and Afternoon session consisting of one or more of the subjects listed above
6:00 – 6:15 Break
6:15 – 7:15 Supper with Speaker
7:15 – 9:15 Change of Instructor and continuation and completion of the afternoon session consisting of one or more of the subjects listed above
9:15 – Until Completion of Class evaluations and verification of attendance forms.

 



 Distribution of Hours for Instructor Seminar:
12 Hours Needed
Seminar is normally scheduled for a Saturday Sunday
Class participants either attend Saturday and a portion of Sunday or they will complete their full 12 hours during Sunday.


Saturday, September 24, 2016

8:30 – 8:45 15 Minutes
8:45 – 10:15 1 Hour and 30 Minutes
10:15 – 10:30 0 - Break
10:30 – 12:30 2 Hours
12:30 – 1:30 0 - Lunch
1:30 – 3:00 1 Hour and 30 Minutes
3:00 – 3:15 0 - Break
3:15 – 4:00 45 Minutes


 
 
 
 
 

 
 



Sunday, September 25, 2016

8:30 – 8:45 15 Minutes
8:45 – 10:30 1 Hour and 45 Minutes
10:30 – 10:45 Break – no credit
10:45 – 12:30 1 Hour and 45 Minutes
12:30 – 1:30 1 Hour (Lunch with Speaker)
1:30 – 2:45 1 Hour and 15 Minutes
2:45 – 3:00 Break – no credit
3:00 – 6:00 3 Hours
6:00 – 6:15 Break – no credit
6:15 – 9:15 3 Hours

 



Total hours earned Saturday, September 24th : 6 Hours
Total hours earned Sunday, September 25th from 8:30 am to 2:45 pm: 6 Hours
Total hours earned Sunday September 25th from 8:30 am to 9:15 pm: 12 Hours